MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171100610
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code: lit.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the iliac artery.A 10.0 x 60, 135cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon was burst while blowing it inside the patient's body.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.
 
Additional Manufacturer Narrative
D2b: pro code: lit.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the iliac artery.A 10.0 x 60, 135cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon was burst while blowing it inside the patient's body.The procedure was completed with another of the same device.No complications were reported, and the patient was stable.It was further reported that the target lesion was 75% stenosed, mildly tortuous and mildly calcified.During the first inflation at about 16-20 atmospheres for under 10 seconds, the balloon ruptured.

Brand Name
MUSTANG
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20908968
Report Number2124215-2024-78415
Device Sequence Number18253567
Product Code FGE
UDI-Device Identifier08714729795230
UDI-Public08714729795230
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171100610
Device Catalogue NumberH74939171100610
Device Lot Number0034354936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date02/11/2025
Date Device Manufactured07/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale